Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The quantum analog of a symmetric pair:
a construction in type $(C_{n},A_{1}\times C_{n-1})$

Authors: Welleda Baldoni and Pierluigi Möseneder Frajria
Journal: Trans. Amer. Math. Soc. 349 (1997), 3235-3276
MSC (1991): Primary 17B37
MathSciNet review: 1390033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal {I}$ be the ideal in the enveloping algebra of $\mathfrak {sp}(n,\mathbb C)$ generated by the maximal compact subalgebra of $\mathfrak {sp}(n-1,1)$. In this paper we construct an analog of $\mathcal I$ in the quantized enveloping algebra $\mbox {$\mathfrak {U}$}$ corresponding to a type $C_{n}$ diagram at generic $q$. We find generators for $\mathcal {I}$ and explicit bases for $\mbox {$\mathfrak {U}$}/\mathcal {I}$.

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Groupes et algèbres de Lie, Chaps. 4-6, Hermann, Paris, 1968. MR 39:1590
  • 2. C. De Concini and C. Procesi, Quantum groups, $D$-modules, Representation Theory, and Quantum Groups, Lecture Notes in Mathematics, vol. 1565, Springer-Verlag, 1993, pp. 31-140. MR 95j:17012
  • 3. J. E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, 1978. MR 81b:17007
  • 4. A. Joseph and G. Letzter, Local finitness of the adjoint action for quantized enveloping algebras, J. Algebra 153 (1992), 289-317. MR 94b:17023
  • 5. G. Krause and T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Research Notes in Mathematics, vol. 116, Pitman, London, 1985. MR 86g:16001
  • 6. J. Lepowski, Representations of semisimple Lie groups and an enveloping algebra decomposition, Ph.D. thesis, M. I. T., 1970.
  • 7. G. Lusztig, Quantum deformations of certain simple modules over enveloping algebras, Adv. in Math. 70 (1988), 237-249. MR 89k:17029
  • 8. -, Quantum groups at roots of 1, Geom. Dedicata 35 (1990), 89-114. MR 91j:17018
  • 9. J. C. McConnell, Quantum groups, filtered rings and Gelfand-Kirillov dimension, Non-commutative Ring Theory (S. K. Jain and S. R. Lopez-Permouth, eds.), Lecture Notes in Mathematics, vol. 1448, Springer-Verlag, 1989, pp. 139-147. MR 91j:17020
  • 10. J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Wiley, New York, 1987. MR 89j:16023
  • 11. J. C. McConnell and J. T. Stafford, Gelfand-Kirillov dimension and associated graded modules, J. Algebra 125 (1989), 197-214. MR 90i:16002
  • 12. D. A. Vogan, Jr, Gelfand-Kirillov dimension for Harish-Chandra modules, Invent. Math. 48 (1978), 75-98. MR 58:22205
  • 13. N. R. Wallach, An asymptotic formula of Gelfand and Gangolli for the spectrum of $\Gamma \backslash G$, J. Differential Geom. 11 (1976), 91-101. MR 54:5396

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B37

Retrieve articles in all journals with MSC (1991): 17B37

Additional Information

Welleda Baldoni
Affiliation: Dipartimento di Matematica Universitá di Roma-Tor Vergata I-00100 Roma, Italy

Pierluigi Möseneder Frajria
Affiliation: Dipartimento di Matematica Universitá di Trento I-38050 Povo, TN, Italy

Received by editor(s): December 15, 1995
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society